# SDR 95FDEA01131

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FRAME, STA 600 LT BETWEEN STR 23-25L.  REPAIRED DENT ON FRAME BS 600 BETWEEN STR 23-25L PER FEDEX SRM 51-40-3.
